HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Sexual Health - Women (http://www.healthboards.com/boards/sexual-health-women/)
-   -   Need help with vaginal symptoms, ailment unkown (http://www.healthboards.com/boards/sexual-health-women/185003-need-help-vaginal-symptoms-ailment-unkown.html)

T.G. 06-24-2004 03:52 AM

Need help with vaginal symptoms, ailment unkown
 
I am trying to figure out what is wrong with me. Here is a list of symptoms:

My stomach hurts (severe adominal pain)
Dizzy a lot
Vaginal itching/irritation (that won't go away)
Can't even use tampons due to irritation and possible inflamation
Periods seem to making everything worse
Abnormal discharge (white and thick)

May sound like a yeast infection, but i am pretty sure its not. had a yeast infection in March, then again in April. Treated with diflucan, went away, returned, treated again, never seemed to go away completely. Went to the doctor in June, recieved 2 more diflucan, did not help, same symptoms. Have thought about the possibility of a complete bodily infection of candida.

Have been trying to keep it as clean as possible, taking asodophelus, nothing seems to help. Any information would be appreciated.

LouiseLaws 06-24-2004 05:50 PM

Re: Need help with vaginal symptoms, ailment unkown
 
I would say that sounds like bacterial vaginosis, that would defiantly account for the irritation, inflammation and abnormal discharge, BV is made worse by menstruation because menstrual blood is nutritious and so gives the bacteria more of a chance of taking hold. It won’t explain the dizziness however will also explain stomach pains, often the ‘nasties’ that can cause BV and yeast infections lurk in the stomach, also BV itself in the vagina can cause period pain type symptoms.

If you use tampons, then stop now, tampons have many health risks, one of which is BV as they give the bacteria a nice oxygen filled, chemical containing, blood soaked wad of fabric to breed in/upon, try switching to menstrual cups instead if you are an internal menstrual product user.
Also be sure not to use any sort of soaps, douching or other chemicals in or around the vagina, they are not needed and will make BV and yeast infections more common as well as a lot worse.

Go to your GP or gynaecologist for treatment, it is not serious however can be very hard to ****, insure good vaginal hygiene and try to eat more pro-biotic yoghurt with live cultures to help defeat any nasties that may be lurking in your gut.


All times are GMT -7. The time now is 11:34 PM.